# SDR DALA2018091405597

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 43,904 hours, 35,491 cycles
- Engine: Iae V2528D5
- Engine time: 24,306 hours, 21,824 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ATB, LT VSCF FAILURE IN CRUISE WITH LT GEN OFF AND AC PWR FAULT. UNABLE TO START APU. EPCU FAULTED 'LEFT CONV EU FAIL' WITH LT CHANNEL NBPT AND LT CHANNEL UF TRIP. VERIFIED LT GEN NO VOLTS/FREQS. REPLACED LT VSCF GEN. INSPECTED LT ENG GEN CONTROL HARNESS, NO DEFECTS. C/W NO-GO ODI PREVENTION PROGRAM. APU INTAKE DOOR LINKAGE BROKEN.
